# SDR USAABB03037

- Difficulty date: March 8, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237387
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

CLT - FLT 95 - ON FINAL APPROACH, WITH GEAR SELECTED DOWN, THE LEFT MAIN GEAR GREEN LIGHT DID NOT ILLUMINATE.  CREW PERFORMED A TOWER FLY-BY TO VERIFY THAT THE GEAR WAS DOWN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RELAMPED THE GEAR INDICATOR.  (M)
